American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Q86) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] J. L. Bona, H. Chen, O. Karakashian and Y. Xing. Conservative, discontinuous Galerkin--methods for the generalized Korteweg--de Vries equation. Math. Comp. 82 (2013) 1401-1432.
Abstract, references, and article information
View Article: PDF

[2] Mark M. Meerschaert, Erkan Nane and P. Vellaisamy. Transient anomalous sub-diffusion on bounded domains. Proc. Amer. Math. Soc. 141 (2013) 699-710.
Abstract, references, and article information
View Article: PDF

[3] V. M. Babich. A class of topographical waveguides. St. Petersburg Math. J. 22 (2011) 73-79. MR 2641083.
Abstract, references, and article information
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1